MathSciNet Relay Station
MathSciNet bibliographic data
MR283802 57.01
Edwards, Robert D.; Kirby, Robion C. Deformations of spaces of imbeddings. Ann. Math. (2) 93 1971 63–88.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement